Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

What causes a black spot on the right side of the throat?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2007
Answered : 2825 Questions
Question
Hey doctor,
Recently I noticed this black spot on the right side of my throat and I was just wondering if this is something I should get checked out by my doctor? It kind of came out of nowhere and I just noticed it yesterday and I don’t really stay out in the sun that often and usually wear sunscreen if I am. I have attached an image of it let me know what you think and signs I should watch out for?

Also another thing I have come down with a cold and I was wondering what the best way's to prevent my ear from clogging up since I am quite prone to that happening with previous history of colds?
Fri, 11 May 2018 in Skin Hair and Nails
 
 
Answered by Dr. Asmeet Kaur Sawhney 7 minutes later
Brief Answer:
Pseudofolliculitis, apply topical antibiotic

Detailed Answer:
Hi
Thanks for being at HealthcareMagic
I have gone through your complaints and reviewed the attached photographs.
It seems to be a healed lesion of pseudofolliculitis.
It is nothing serious.
I would recommend you to apply a topical antibiotic like neosporin ointment or benzoyl peroxide 2.5 percent gel on the affected area twice daily for 7-10 days.
This should resolve it.
Regards
Dr Asmeet
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor